# SDR ASOA201001940

- Difficulty date: December 14, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS CORROSION.  BLENDED CORROSION AND CHECKED WITH DEPTH GAUGE IS.010" DEEP AND UNDER THE HEAD OF THE FASTENERS IS BEYOND LIMITS IAW SRM 53-11-10-991-804.  REMOVED LT WEB GOT NEW WEB, INSTALLED LT WEB IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
